Lancaster EPrints

The maximum number of Hamiltonian cycles in graphs with a fixed number of vertices and edges

Teunter, R H and van der Poort, E S (2000) The maximum number of Hamiltonian cycles in graphs with a fixed number of vertices and edges. Operations Research Letters, 26 (2). pp. 91-98. ISSN 0167-6377

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Operations Research Letters
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44111
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:10
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:57
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44111

Actions (login required)

View Item